# SDR 96ZZZM478

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Dr
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD SERVICE DOOR 'Z' ANGLE UNDER THRESHOLD HAS CORROSION FULL LENGTH.  CUT OUT DAMAGED AREA OF 'Z' ANGLE 26 INCHES APPROX, ALODINED AND PRIMED AREA PER SRM 51-10-6.  INSTALLED NEW ANGLE 7075-T6 .080 1.25 INCH BY 1 INCH BY 26 INCH PER SRM 51-40-3, SEALED AREA WITH PRC PER SRM 51-20-4.
